MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 Straight; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY X4 Straight; Implantable lead
Model Number 4672
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this brady lead was a case of an attempted implant due to no acceptable threshold measurements and in one location diaphragmatic stimulation was unavoidable.This brady lead was replaced with different model, not implanted and was returned for analysis.No adverse patient effects were reported.

Brand Name
ACUITY X4 Straight
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25452716
Report Number2124215-2026-30897
Device Sequence Number10409777
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)270619
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4672
Device Catalogue Number4672
Device Lot Number829172
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale